Couldn't find what you looking for?

TRY OUR SEARCH!

Hi my name is jen.. heres the story

I started the evra patch like a while ago and when i was on my 3rd patch i had breakthrough bleeding.in. as they call it..I had to take that patch off. does it make that a period i had if there was nothing there like th blood clots i usually have.. and then on the 26th of june i had bleeding again which only lasted for like an hour started out red and faded to pink and then stopped.. so a red flag went up for me because when i took the patch off i was having umprotected sex with my partner .. could I have gotten pregnant? it is the 30th of june when i am supposed to get my period..2 days before my period i had menstrual like cramping and kept checking cause i was for sure my period was on its way.. nothing.. and it is not here now. i dont know maybe im just going out of my head. but any info would be great.

Thanks :-)

Loading...

YOU DID put yourelf at risk! Breakthrough bleeding is common! You should NEVER stop using birth control, or take the patch off if you experience it. You pretty much have to weather the bleeding, and it will eventually stop.

The first 2-3 months on birth control can be filled with spotting and irregualr bleeding.
Reply

Loading...